Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/49230
Title: К устойчивости замкнутых множеств динамических систем
Authors: Калитин, Борис Сергеевич
Issue Date: 2012
Publisher: Минск: БГУ
Citation: Вестник БГУ. Серия 1, Физика. Математика. Информатика. - 2012. - №3. - С. 131-135
Abstract: Приведены теоремы метода знакопостоянных функций Ляпунова об устойчивости, полуасимптотической устойчивости и глобальной полуасимптотической устойчивости замкнутых множеств локально компактных динамических систем. = We present a theorems of semi-definite Lyapunov`s functions for stability, asymptotic stability, global asymptotic stability and unstability for closed sets of a locally compact dynamical systems.
URI: http://elib.bsu.by/handle/123456789/49230
ISSN: 0321-0367
Licence: info:eu-repo/semantics/openAccess
Appears in Collections:2012, №3 (сентябрь)

Files in This Item:
File Description SizeFormat 
pages 131-135 Kalitin.pdf360,13 kBAdobe PDFView/Open
Show full item record Google Scholar


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.